Alert archive / Ohio / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 48, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at May 2, 2006, 6:19 PM EDT for Coshocton County, Ohio. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 2, 2006, 6:19 PM EDT (22:19 UTC)
- Expired
- May 2, 2006, 6:45 PM EDT
- In force
- 26 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Counties, with a storm outline in the text
County Coshocton County, OH
The radar
The Cleveland radar (KCLE), 124 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 2:30 PM EDT, 3 hours 49 minutes earlier.
Area forecast discussion, May 2, 2:30 PM EDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 230 PM EDT TUE MAY 2 2006 .SHORT(TONIGHT AND WEDNESDAY)... BAND OF PCPN, ASSOCIATED WITH SHORT WAVE AND SFC LOW, WILL CONTINUE TO MOVE ACROSS OUR CWA FROM SSW TO NNE THROUGH THE EVENING HOURS. PCPN DURATION IS AROUND 3 HOURS. LOW CLOUDS HANG ON, POST FROPA, OVERNIGHT. WEAK RIDGE BUILDS INTO CWA DURING THE DAY ON WEDNESDAY. TEMPS STILL ABOVE NORMAL FOR WEDNESDAY. && .LONG TERM (WEDNESDAY NIGHT THROUGH TUESDAY)... A COLD FRONT WILL PUSH ACROSS THE FORECAST AREA ON THURSDAY BRINGING SHOWERS AND A CHANCE OF THUNDERSTORMS. BETWEEN SYSTEMS WITH HIGH PRESSURE AND DRY CONDITIONS THURSDAY NIGHT AND FRIDAY. DEVELOPING UPPER TROF IN THE EAST LATE WEEK AND WEEKEND WILL ALLOW LOW PRESSURE TO BRING A CHANCE OF SHOWERS AND THUNDERSTORMS FRIDAY NIGHT THROUGH SATURDAY NIGHT WITH COOLER TEMPERATURES. COOL HIGH PRESSURE SUNDAY AND MONDAY. STILL DRY WITH MILDER TEMPERATURES TUESDAY. && .AVIATION... BAND OF PCPN, ASSOCIATED WITH SHORT WAVE AND SFC LOW, WILL CONTINUE TO MOVE ACROSS OUR CWA FROM SSW TO NNE THROUGH THE EVENING HOURS. PCPN DURATION IS AROUND 3 HOURS. PRE-RAIN AREA CONDITIONS ARE VFR. AS RAIN MOVES IN EXPECT MVFR CIGS/VSBYS IN RAIN WITH SCT AREAS OF IFR CONDITIONS. WINDS SOUTHERLY 5 TO 15 KTS SHIFTING TO SOUTHWEST THEN WEST LATER THIS EVENING AND OVERNIGHT WITH FROPA. IFR CIGS AFTER FROPA. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, May 2, 5:25 AM EDT, 12 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 525 AM EDT TUE MAY 2 2006 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016- 020>023-029>032-WVZ001>004-012-021>023-041-030930- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER- VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER- ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE- FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- PRESTON-TUCKER- 525 AM EDT TUE MAY 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, May 2, 6:11 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 611 PM EDT TUE MAY 2 2006 OHZ048-022315- COSHOCTON- INCLUDING THE CITY OF...COSHOCTON 611 PM EDT TUE MAY 2 2006 ...STRONG THUNDERSTORM MOVING INTO SOUTHEASTERN COSHOCTON COUNTY... A STRONG THUNDERSTORM WILL SLOWLY MOVE THROUGH SOUTHEASTERN COSHOCTON COUNTY THROUGH 640 PM. THIS STORM WILL AFFECT THE COMMUNITIES OF FRANKLIN...CONESVILLE...CLOWVILLE AND EVENTUALLY MAYSVILLE. THIS STORM WILL PRODUCE SMALL HAIL...BRIEF HEAVY DOWNPOURS AND WIND GUSTS TO 40 MPH. MOVEMENT IS SOUTHEAST AT 20 MPH.
Nearby
Severe Thunderstorm Warnings in Ohio, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.